2017
Том 69
№ 9

All Issues

Analytic functions of the roots of polynomials and their properties: Representation of the roots of polynomials using $K_{m l_i}$-functions

Kravchenko F. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 21 (1969), no. 6, pp 639–649.

Citation Example: Kravchenko F. G. Analytic functions of the roots of polynomials and their properties: Representation of the roots of polynomials using $K_{m l_i}$-functions // Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 768-780.

Full text